# SDR DL76G071373

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 40,946 hours, 6,052 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: 331200
- Condition: Making Metal
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU MAIN CHIP DETECTOR FULL OF METEL.  REMOVED/REPLACED REF AMM.  OPS LEAK CHECK GOOD.
